MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION HILL-ROM RESIDENT LONG TERM CARE BED; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P870C
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 26-jan-2026, a other health care professional contacted technical service to report that resident bed (product code p870cb4851, serial number (b)(6)), the head of the bed moves on its own.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
The baxter technical support representative performed troubleshooting over the phone with the account, asking the account to replace the head actuator connector with knee.Per the baxter service manual, it is necessary for the resident ltc bed to have an effective maintenance program.We recommend that you do annual preventive maintenance.Test each operating function individually to make sure that when pressed, the corresponding function operates correctly and when released, travel stops.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The account will replace the bed no further action needed.

Brand Name
HILL-ROM RESIDENT LONG TERM CARE BED
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM BATESVILLE
1069 state route 46 east
batesville IN 47006
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24423359
Report Number1824206-2026-00417
Device Sequence Number18792870
Product Code FNL
UDI-Device Identifier00887761000926
UDI-Public(01)00887761000926(11)030720
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP870C
Device Catalogue NumberP870CB4851
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2003
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown